# SDR QXEA2015072900402

- Difficulty date: July 22, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,555 hours, 34,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Not Reported
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8,  NEEDS REPLACEMENT.  REMOVED THE SEAT TRACK IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01 AND SRM 51-41-00-00-01.  LOCATED AND DRILLED THE NEW SEAT TRACK IAW SRM 51-40-07-02-01.  INSTALLED A NEW SEAT TRACK IAW SRM 51-42-05, REPAIR-01 AND SRM 51-41-00 -01.
